# SDR MTN2008F00001

- Difficulty date: July 9, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N962FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0078
- Engine: Pwa PT6*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 26940022
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, A STRONG VIBRATION WAS COMING FROM NOSE LANDING GEAR.  THE TAKEOFF WAS ABORTED AND THE AC RETURNED TO THE RAMP.  MAINT SERVICED THE SHIMMY DAMPENER AND RETURNED THE AC TO SERVICE.  (K)
